I have been given 30 mg tabs for PTSD, major depression, bipolar ism anxiety and insomnia. I saw one persons comment that the drug made then sweat profusely. Is this a common occurrence?
Its not known to , even as a rare side effect-I've been on 60 mirtazapine for ages-and havnt had that side effect, everyone's different though, u could ask your doctor, but I'm pretty certain it's not mirtazapine
There are many antidepressants that cause sweating, but with mirtazapine it isn't common. However, anything is possible as we are all different. Anxiety in itself can cause extreme sweating.
I've had the same diagnosis minus bipolar. Especially unbearable PTSD. Remeron and Effexor175 mg worked MIRACELOUS! But it didn't kick in until over 3omths. It kept getting worse and then, at around 3 month, all of a sudden: bliss, happiness, relaxation, love and empathy. Sleeping like baby.
To answer your question: extreme sweating, 80 pounds weight gain. But it was sooo worth it. After 4 years, my blood pressure went up and the Dr. weaned me off. ( no problems). By that time, my brain had rebuild and I remained in remission for a decade.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Feb 2019 • 3 answers
Updated 12 Sep 2016 • 2 answers
Updated 7 Jan 2019 • 5 answers
Updated 8 Apr 2017 • 4 answers
Updated 9 Dec 2018 • 2 answers